# SDR SWIA20240122115

- Difficulty date: November 15, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 48,075 hours, 31,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND STRUCTURE FORWARD JOINT PLATE, FS533.00, HAS CORROSION AROUND FASTENERS. (MARKED)    (C-CHECK RO 1/19/2024)    REMOVED & REPLACED FORWARD BAGGAGE BAY DOOR SURROUND STRUCTURE FORWARD JOINT PLATE, AT FS533.00 REF CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01 REV 38 DATED: JUL 25/2020 AND DWG# SH670-33600 REV -AD. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
